# SDR 95ZZZX580

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3330K
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 551
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Pitch Rod
- Part number: B3018S2
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROD FAILED AT THE SPLIT RETAINER INDICATING THE TUBE IS NOT STRONG ENOUGH TO WITHSTAND SPRING PRESSURE.  SUBMITTER RECOMMENDS ALL HARTZELL PROPS WITH THE OLD STYLE ROD BE CHANGED WITH THE NEW STRONGER ROD, PN C-1948, IAW HARTZELL SB 177.
